With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article | Next article
Dominique Manchon; Charles Torossian
Cohomologie tangente et cup-produit pour la quantification de Kontsevich
Annales mathématiques Blaise Pascal, 10 no. 1 (2003), p. 75-106, doi: 10.5802/ambp.168
Article PDF | Reviews MR 1990011 | Zbl 02068411
See also an erratum to this article

Résumé - Abstract

On a flat manifold $M=\mathbb{R}^d$, M. Kontsevich’s formality quasi-isomorphism is compatible with cup-products on tangent cohomology spaces, in the sense that for any formal Poisson $2$-tensor $\hbar\gamma $ the derivative at $\hbar\gamma $ of the quasi-isomorphism induces an isomorphism of graded commutative algebras from Poisson cohomology space to Hochschild cohomology space relative to the deformed multiplication built from $\hbar\gamma $ via the quasi-isomorphism. We give here a detailed proof of this result, with signs and orientations precised.


[1] M. Andler, A. Dvorsky and S. Sahi. Kontsevich quantization and invariant distributions on Lie groups. Ann. Sci. Ec.Normale Sup. (4), 35, no.3 :371-390, 2002. Numdam |  MR 1914002 |  Zbl 1009.22020
[2] D. Arnal, D. Manchon and M. Masmoudi. Choix des signes pour la formalité de Kontsevich. Pacific J. Math., 203:23-66, 2002. Article |  MR 1895924 |  Zbl 01818958
[3] F. Bayen, M. Flato, C. Frønsdal, A. Lichnerowicz and D. Sternheimer. Deformation theory and quantization I. Deformations of symplectic structures. Ann. Phys., 111:61-110, 1978. Article |  MR 496157 |  Zbl 0377.53024
[4] A. Cattaneo, G. Felder and L. Tomassini. From local to global deformation quantization of Poisson manifolds. arXiv : math/QA/0012228, 2000 arXiv |  Zbl 1037.53063
[5] W. Fulton and R. MacPherson. Compactification of configuration spaces. Ann. Math., 139:183-225, 1994. Article |  MR 1259368 |  Zbl 0820.14037
[6] G. Ginot and G. Halbout. A deformed version of Tamarkin’s formality theorem. Prépublication, IRMA Strasbourg, 2002
[7] M. Kontsevich. Deformation quantization of Poisson manifolds I. arXiv : math/QA/9709040, 1997 arXiv
[8] T. Mochizuki. On the morphism of Duflo-Kirillov type. Journal of Geometry and Physics, 41:73-113, 2002. Article |  MR 1872382 |  Zbl 01758080
[9] D. Tamarkin. Another proof of M. Kontsevich Formality theorem for R-n. arXiv : math/QA/9803025, 1998 arXiv